Australian Journal of Statistics

Cover image for Australian Journal of Statistics

March 1994

Volume 36, Issue 1

Pages 1–132

Currently known as: Australian & New Zealand Journal of Statistics

  1. Original Article

    1. Top of page
    2. Original Article
    3. Corrigenda
    4. Original Article
    5. Book Reviews
    6. Original Article
    1. OBITUARY: EDWARD JAMES HANNAN (pages 1–8)

      JOE GANI

      Article first published online: 26 FEB 2008 | DOI: 10.1111/j.1467-842X.1994.tb00633.x

    2. ESTIMATING A LOGIT MODEL WITH RANDOMIZED DATA: THE CASE OF COCAINE USE (pages 9–20)

      JOE KERKVLIET

      Article first published online: 26 FEB 2008 | DOI: 10.1111/j.1467-842X.1994.tb00634.x

    3. A CUSUM SCHEME BASED ON THE EXPONENTIAL DISTRIBUTION FOR SURVEDLLANCE OF RARE CONGENITAL MALFORMATIONS (pages 21–30)

      CD. MATHERS, R.S. HARRIS and P.A.L. LANCASTER

      Article first published online: 26 FEB 2008 | DOI: 10.1111/j.1467-842X.1994.tb00635.x

    4. ASYMPTOTIC PROPERTIES OF RESTRICTED MAXIMUM LIKELIHOOD (REML) ESTIMATES FOR HIERARCHICAL MIXED LINEAR MODELS (pages 31–43)

      A.M. RICHARDSON and A.H. WELSH

      Article first published online: 26 FEB 2008 | DOI: 10.1111/j.1467-842X.1994.tb00636.x

    5. SHOULD WE ESTIMATE THE PROBABILITY OF CORRECT SELECTION? (pages 59–66)

      EVE BOFINGER

      Article first published online: 26 FEB 2008 | DOI: 10.1111/j.1467-842X.1994.tb00638.x

    6. ON CROSS-VALIDATION FOR SMOOTHING SPLINES IN THE CASE OF DEPENDENT OBSERVATIONS (pages 67–73)

      ANGELIKA van der LINDE

      Article first published online: 26 FEB 2008 | DOI: 10.1111/j.1467-842X.1994.tb00639.x

    7. RATES OF CONVERGENCE IN SEMI-PARAMETRIC MODELLING OF LONGITUDINAL DATA (pages 75–93)

      R.A. MOYEED and P.J. DIGGLE

      Article first published online: 26 FEB 2008 | DOI: 10.1111/j.1467-842X.1994.tb00640.x

    8. ON THE INDEPENDENCE OF THE SAMPLE MEAN AND TRANSLATION-INVARIANT STATISTICS FOR MATRIX NORMAL DISTRIBUTIONS (pages 95–100)

      DEAN M.YOUNG, PATRICK L. ODELL and JOHN W. SEAMAN JR.

      Article first published online: 26 FEB 2008 | DOI: 10.1111/j.1467-842X.1994.tb00641.x

    9. ASYMPTOTIC EXPANSIONS APPLIED TO F-TEST CRITERIA (pages 101–113)

      Z. GOVINDARAJULU and H.C. HOWARD

      Article first published online: 26 FEB 2008 | DOI: 10.1111/j.1467-842X.1994.tb00642.x

  2. Corrigenda

    1. Top of page
    2. Original Article
    3. Corrigenda
    4. Original Article
    5. Book Reviews
    6. Original Article
    1. You have free access to this content
      Corrigenda (page 114)

      Article first published online: 26 FEB 2008 | DOI: 10.1111/j.1467-842X.1994.tb00643.x

  3. Original Article

    1. Top of page
    2. Original Article
    3. Corrigenda
    4. Original Article
    5. Book Reviews
    6. Original Article
    1. A-OPTIMAL RUN ORDERS WITH A LINEAR TREND (pages 115–122)

      RAHUL MUKERJEE and S. SENGUPTA

      Article first published online: 26 FEB 2008 | DOI: 10.1111/j.1467-842X.1994.tb00644.x

  4. Book Reviews

    1. Top of page
    2. Original Article
    3. Corrigenda
    4. Original Article
    5. Book Reviews
    6. Original Article
    1. BOOK REVIEWS (pages 123–128)

      Article first published online: 26 FEB 2008 | DOI: 10.1111/j.1467-842X.1994.tb00645.x

  5. Original Article

    1. Top of page
    2. Original Article
    3. Corrigenda
    4. Original Article
    5. Book Reviews
    6. Original Article
    1. PITMAN MEDAL AWARDED TO E.J. WILLIAMS (pages 129–132)

      Article first published online: 26 FEB 2008 | DOI: 10.1111/j.1467-842X.1994.tb00646.x

SEARCH

SEARCH BY CITATION